| Model Number |
DI-300 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the liquid leaks out at the middle gluing point of the 3 supply lines to the drip chamber.No patient injury was reported.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing was performed.Visual inspection found no damage / broken and contamination was observed in the units returned.Functional testing found a leak is observed between tube with the adapter tube in the units received.The root cause of the reported issue was found to be lack of adhesive between tube with female luer and adapter tube during bonding assembly.An awareness notification was conducted by the quality engineer on 09-sep-2021 to the production personnel to explain the importance of adherence in the procedure.Action taken after the manufactured lot reported in this complaint.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).